# SDR CA090311006

- Difficulty date: March 2, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Engine: Pwc PW206C
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Failed
- Location: Right Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT NOTICED NO TQ INDICATION ON RT ENG DURING RESTORATION OF ENG CONTROL TO ITS NORMAL POSITION, AFTER A EEC LIGHT ILLUMINATION. EEC LIGHT WENT OUT, ACFT FUNCTIONED NORMALLY, FLIGHT CONTINUED. ON SHORT FINAL TO HOME BASE, LIGHT CAME ON AGAIN, ACFT LANDED AND WAS SHUTDOWN NORMALLY. DURING SUBSEQUENT FLIGHT, 10 SEC INTO HOVER A EEC FAIL LIGHT ILLUMINATED. ACFT LANDED BUT LT ENGINE COULD NOT BE SHUTDOWN BY NORMAL PROCEDURES. ENGINE SHUTDOWN HAD TO BE PERFORMED WITH THE THROTTLE (MANUALLY). CRITICAL FAULT REGISTERED FOR THE LT ENG. TROUBLESHOOTING ON-GOING. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
